# SDR COEA2015100513923

- Difficulty date: October 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571301201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  INTERIOR FUSELAGE SKIN HAS AREA OF LEVEL 2 CORROSION, 2.5" FWD OF FRAME 22, .78" ABOVE STRINGER 10A.  BLEND REPAIR IAW SRAS CE-5345 15 9684 DATED 10 23 15.
